ArticleAME case reports2026
Tislelizumab-induced bullous epidermal necrolysis: case reports and pathogenetic insights.
Article in AME case reports, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Background: Tislelizumab, a humanized IgG4 monoclonal antibody targeting programmed cell death protein 1 (PD-1), has demonstrated efficacy in advanced malignancies such as non-small cell lung cancer, nasopharyngeal carcinoma, classical Hodgkin lymphoma, and esophageal squamous cell carcinoma. Bullous epidermal necrolysis (BEN) associated with single-agent PD-1 inhibitors is rare and remains poorly characterized. We report three cases to describe their clinical presentation, histopathologic findings, management, and possible pathogenesis. Case Description: Three men aged 56, 81, and 70 years developed rapidly progressive erythema, flaccid bullae, or sheet-like desquamation involving 25%, 40%, and 30% of the body surface area, respectively, within 2-3 days after tislelizumab infusions for retroperitoneal lymph node adenocarcinoma, stage IV lung cancer, and esophageal squamous cell carcinoma. Skin biopsy in Cases 1 and 2 showed full-thickness epidermal or keratinocyte necrosis with subepidermal clefting; direct immunofluorescence in Case 1 was negative. Tislelizumab was discontinued permanently. All patients received systemic methylprednisolone and intravenous immunoglobulin, together with supportive and topical care as appropriate. Re-epithelialization or marked clinical improvement occurred without rechallenge. Conclusions: Early recognition, immediate drug discontinuation, and immunosuppressive therapy were associated with favorable outcomes. Vigilant assessment and multidisciplinary collaboration are important during immune checkpoint inhibitor therapy. Further studies are needed to define susceptibility factors and optimal targeted interventions.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.